# SDR ASOA201100324

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 18,857 hours, 15,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, ANGLE ON OTBD SIDE OF RBL 27 IS CRACKED.  REPAIRED IAW REO 610R-53-41-059.
